A comparison of Selmer groups.

John W. Jones

Manuscripta mathematica (1990)

  • Volume: 68, Issue: 4, page 391-398
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Jones, John W.. "A comparison of Selmer groups.." Manuscripta mathematica 68.4 (1990): 391-398. <http://eudml.org/doc/155535>.

author = {Jones, John W.},
journal = {Manuscripta mathematica},
keywords = {flat cohomology; Greenberg's Selmer group},
number = {4},
pages = {391-398},
title = {A comparison of Selmer groups.},
url = {http://eudml.org/doc/155535},
volume = {68},
year = {1990},

AU - Jones, John W.
TI - A comparison of Selmer groups.
JO - Manuscripta mathematica
PY - 1990
VL - 68
IS - 4
SP - 391
EP - 398
KW - flat cohomology; Greenberg's Selmer group
UR - http://eudml.org/doc/155535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.